A note on b-weakly compact operators

Alpay S., Altin B.

POSITIVITY, vol.11, no.4, pp.575-582, 2007 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 11 Issue: 4
  • Publication Date: 2007
  • Doi Number: 10.1007/s11117-007-2110-x
  • Journal Name: POSITIVITY
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.575-582
  • Keywords: banach lattices, b-weakly, compact operators, LATTICES
  • Gazi University Affiliated: Yes


We consider a continuous operator T : E -> X where E is a Banach lattice and X is a Banach space. We characterize the b-weak compactness of T in terms of its mapping properties.